Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-10 of  111 results for ""MATHEMATICAL models in business""

Your Filters

Reset filters
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

THE ROLE OF ENTREPRENEURIAL STRUCTURES IN MODERN ECONOMY: REGULARITIES AND TENDENCIES.

Subjects: *ENTREPRENEURSHIP; *MATHEMATICAL models in business; *SMALL business research

  • Source: Bulletin of the East Siberian State University of Technology / Vestnik VSGTU. May/Jun2013, Vol. 42 Issue 3, p87-93. 7p.

Record details

×
  • 1-10 of  111 results for ""MATHEMATICAL models in business""